International Journal of Fuzzy Mathematics and Systems (IJFMS)



Volume 6, Number 1 (2016)





Multiple Domination in An Intuitionistic Fuzzy Graph

pp. 1-6

S.Johnstephen, A. Muthaiyan and N.Vinothkumar


On Q-Fuzzy M-HX Groups

pp. 7-12

Mourad Oqla Massa'deh


Some theorems in Metrically Convex fuzzy metric Spaces

pp. 1324

 P. Thirunavukarasu, U. Palaniyappa and K.K. Viswanathan


Two Stage Fuzzy Transportation Problem by Using Column minima method
Authors: S.RathinaKumar, R.Sundari, M. Subathra

Two Stage Fuzzy Transportation Problem by Using North East Method
Authors: S.RethinaKumar and M.Subathra

Two Stage Fuzzy Transportation Problem by Using North West Corner
Authors: S.RethinaKumar and D.Dines

Mining Fuzzy Association Rules using Various Algorithms: A Survey
Author : O. Gireesha, O. Obulesu, K. Nirmala, M. Thrilok

Approximations by symmetric fuzzy decision variables to solve a fully fuzzy linear programming problem
Authors: Iftikhar, Musheer Ahmad, Anwar Shahzad Siddiqui

Effect of Transpiration and Heat Generation on Transient Natural Convection in a Vertical Channel : The Riemann-Sum Approach
Author : Abiodun O. and Tafida M. Kabir

Homomorphism on T- fuzzy of rings.
Authors: J. Prakashmanimaran, B.Chellappa and M. Jeyakumar.

Direct Product of T-Fuzzy Ideals of a Near Ring.
Authors: G. Chandrasekaran, B.Chellappa and M. Jeyakumar

Some Arithmetic Operations on Trace Ofhexagonal Fuzzy Matrices Using Cut Method.
Authors: D. Stephen Dinagar and U. Hari Narayanan







 All rights are reserved with Research India Publications                             Home  Journals  Contact